# SDR R61A2023041800246

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N217JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 38,629 hours, 24,565 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK AT FL320. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND CONNECTORS P1055 AND J1045 CONNECTED BACKWARDS.  REPLACED HARNESSES FOR BOTH CONNECTORS.
